Alert archive / California / Wind Advisories in 2015

Wind Advisory 1, NWS Sacramento, CA

February 5, 2015

NWS Sacramento, CA issued this wind advisory at Feb 5, 2015, 4:25 AM PST. It took effect at Feb 6, 2015, 2:00 AM PST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2015, 4:25 AM PST (12:25 UTC)
In effect from
Feb 6, 2015, 2:00 AM PST
Expired
Feb 7, 2015, 4:15 AM PST
In force
26 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WWUS76 KSTO 051225
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
425 AM PST THU FEB 5 2015

...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO PARTS OF NORTHERN
CALIFORNIA...

.A STRONG PACIFIC STORM SYSTEM WILL BE MOVING ONTO THE NORTHERN
CALIFORNIA COAST TODAY. THIS SYSTEM WILL BRING RAIN AND STRONG
GUSTY WINDS TO MUCH OF THE NORTH STATE AS IT MOVES THROUGH OVER
THE NEXT COUPLE OF DAYS. THE STRONGEST WINDS ASSOCIATED WITH THIS
SYSTEM ARE FORECAST TO OCCUR LATE TONIGHT THROUGH SATURDAY MORNING
AS THE MAIN FRONTAL BAND SLOWLY MOVES TOWARDS AND ACROSS INTERIOR 
NORTHERN CALIFORNIA. THIS SYSTEM WILL CONSIST OF A COMPLEX OF
MORE THAN ONE WEATHER DISTURBANCE. AS A RESULT...THE PERIOD OF
STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL.
 
CAZ013>015-063-066-068-060000-
/O.NEW.KSTO.WI.Y.0001.150206T1000Z-150207T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
PARADISE...CHESTER...QUINCY
425 AM PST THU FEB 5 2015

...WIND ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST
SATURDAY.

* WINDS: WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 60 MPH OVER
  THE MOUNTAINS. 

* TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE
  DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY
  AFTERNOON AND EVENING. 

* LOCATIONS INCLUDE: THE NORTHERN SACRAMENTO VALLEY AND
  SURROUNDING MOUNTAINS INCLUDING REDDING AND RED
  BLUFF...QUINCY...CHESTER...SHASTA LAKE 

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS...DIFFICULT
  DRIVING CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-017-019-069-060000-
/O.NEW.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
NORTHERN SAN JOAQUIN VALLEY-WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON...
MODESTO...BLUE CANYON
425 AM PST THU FEB 5 2015

...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST
SATURDAY.

* WINDS: WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 70 MPH OVER
  THE MOUNTAINS.

* TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE
  DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY
  AFTERNOON AND EVENING. 

* LOCATIONS INCLUDE: CHICO...SACRAMENTO AND STOCKTON AND WELL AS
  THE NORTHERN SIERRA. 

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS...DIFFICULT
  DRIVING CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
6 follow-up statements
200 
WWUS76 KSTO 052325
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
325 PM PST THU FEB 5 2015

...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO PARTS OF
NORTHERN CALIFORNIA...

.A STRONG PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN
CALIFORNIA FRIDAY AND SATURDAY BRINGING RAIN AND STRONG GUSTY WINDS
TO THE AREA. THE STRONGEST WINDS ARE FORECAST TO OCCUR FRIDAY
MORNING THROUGH SATURDAY MORNING AS THE MAIN FRONTAL BAND SLOWLY
MOVES ACROSS INTERIOR NORTHERN CALIFORNIA. THIS SYSTEM WILL
CONSIST OF MORE THAN ONE WEATHER DISTURBANCE...AND AS A RESULT...
THE PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL.

CAZ013>015-063-066-068-061600-
/O.CON.KSTO.WI.Y.0001.150206T1000Z-150207T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
PARADISE...CHESTER...QUINCY
325 PM PST THU FEB 5 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST
SATURDAY...

* WINDS: WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 60 MPH OVER
  THE MOUNTAINS. 

* TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING 
  THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY 
  AFTERNOON AND EVENING. 

* LOCATIONS INCLUDE: THE NORTHERN SACRAMENTO VALLEY AND
  SURROUNDING MOUNTAINS INCLUDING REDDING AND RED
  BLUFF...QUINCY...CHESTER...SHASTA LAKE 

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-017-019-069-061600-
/O.CON.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
NORTHERN SAN JOAQUIN VALLEY-WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON...
MODESTO...BLUE CANYON
325 PM PST THU FEB 5 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST
SATURDAY...

* WINDS: WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 70 MPH OVER
  THE MOUNTAINS.

* TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING 
  THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY 
  AFTERNOON AND EVENING. 

* LOCATIONS INCLUDE: CHICO...SACRAMENTO AND STOCKTON AND WELL AS
  THE NORTHERN SIERRA. 

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS...
  DIFFICULT DRIVING CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
682 
WWUS76 KSTO 060441
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
841 PM PST THU FEB 5 2015

...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO PARTS OF
NORTHERN CALIFORNIA...

.A STRONG PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN
CALIFORNIA FRIDAY AND SATURDAY BRINGING RAIN AND STRONG GUSTY
WINDS TO THE AREA. THE STRONGEST WINDS ARE FORECAST TO OCCUR
FRIDAY MORNING THROUGH SATURDAY MORNING AS THE MAIN FRONTAL BAND
SLOWLY MOVES ACROSS INTERIOR NORTHERN CALIFORNIA. THIS SYSTEM
WILL CONSIST OF MORE THAN ONE WEATHER DISTURBANCE...AND AS A
RESULT... THE PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER
THAN NORMAL AND MAY BRIEFLY LESSON IN STRENGTH AT TIMES.

CAZ018-061800-
/O.EXA.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/
CARQUINEZ STRAIT AND DELTA-
841 PM PST THU FEB 5 2015

...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST
SATURDAY. 

* WINDS: WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED IN THE VALLEY.

* TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING 
  THE DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FRIDAY 
  AFTERNOON AND EVENING. 

* LOCATIONS INCLUDE: CHICO...SACRAMENTO AND STOCKTON AND WELL 
  AS THE NORTHERN SIERRA. 

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013>015-063-066-068-061800-
/O.CON.KSTO.WI.Y.0001.150206T1000Z-150207T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
PARADISE...CHESTER...QUINCY
841 PM PST THU FEB 5 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 7 AM PST
SATURDAY. 

* WINDS: WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 60 MPH OVER
  THE MOUNTAINS.

* TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE
  DAY ON FRIDAY. THE STRONGEST WINDS CAN BE DURING THE DAY AND
  THROUGH THE EVENING HOURS.

* LOCATIONS INCLUDE: THE NORTHERN SACRAMENTO VALLEY AND 
  SURROUNDING MOUNTAINS INCLUDING REDDING AND RED BLUFF... 
  QUINCY...CHESTER...SHASTA LAKE

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-017-019-069-061800-
/O.CON.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
NORTHERN SAN JOAQUIN VALLEY-WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON...
MODESTO...BLUE CANYON
841 PM PST THU FEB 5 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 7 AM PST
SATURDAY. 

* WINDS: WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED IN THE VALLEY...20 TO 30 MPH WITH GUSTS TO 70 MPH OVER
  THE MOUNTAINS.

* TIMING: WINDS PICKING UP LATE TONIGHT THEN INCREASING DURING THE
  DAY ON FRIDAY. THE STRONGEST WINDS CAN BE EXPECTED FROM LATE
  FRIDAY MORNING THROUGH THE EVENING HOURS.

* LOCATIONS INCLUDE: CHICO...SACRAMENTO AND STOCKTON AND WELL 
  AS THE NORTHERN SIERRA. 

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

RB
970 
WWUS76 KSTO 061318
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
518 AM PST FRI FEB 6 2015

...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO NORTHERN
CALIFORNIA TODAY AND EARLY SATURDAY...

.A STRONG PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN
CALIFORNIA TODAY AND SATURDAY BRINGING RAIN AND STRONG GUSTY
WINDS TO THE AREA. THE STRONGEST WINDS ARE FORECAST TO OCCUR
OVER FAR NORTHERN CALIFORNIA THIS MORNING THEN MOVE SOUTHWARD
TODAY AND THIS EVENING WITH GUSTY WINDS CONTINUING THROUGH SATURDAY
MORNING. THIS WILL BE A SLOW MOVING SYSTEM AND AS A RESULT... THE
PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL.
THE STRONGER WINDS ARE LIKELY TO LESSEN AND STRENGTHEN AGAIN THROUGH
TONIGHT AS BANDS OF ENERGY MOVE THROUGH THE REGION.

CAZ013>015-063-066-068-070045-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
PARADISE...CHESTER...QUINCY
518 AM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: STRONGER WINDS INCREASING AND SPREADING SOUTHWARD DURING
  THE DAY TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON AND
  EVENING. 

* LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... 
  PARADISE...ALDER SPRINGS.

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016>019-069-070045-
/O.CON.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON...
MODESTO...BLUE CANYON
518 AM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 AM PST SATURDAY...

* WINDS: SOUTH 15 TO 25 WITH GUSTS TO 45 MPH IN THE VALLEY. WINDS
  OVER THE SIERRA 20 TO 30 MPH WITH GUSTS UP TO 60 MPH.

* TIMING: WINDS INCREASING DURING THE DAY TODAY. THE STRONGEST
  WINDS CAN BE EXPECTED FROM THIS AFTERNOON THROUGH THE EVENING
  HOURS.

* LOCATIONS INCLUDE: BLUE CANYON...STOCKTON...MODESTO... 
  SACRAMENTO...CHICO.

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
774 
WWUS76 KSTO 061647
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
847 AM PST FRI FEB 6 2015

...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO NORTHERN
CALIFORNIA TODAY AND EARLY SATURDAY...

.A STRONG PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN
CALIFORNIA TODAY AND SATURDAY BRINGING RAIN AND STRONG GUSTY
WINDS TO THE AREA. THE STRONGEST WINDS ARE FORECAST TO OCCUR OVER
FAR NORTHERN CALIFORNIA THIS MORNING THEN MOVE SOUTHWARD TODAY
AND THIS EVENING WITH GUSTY WINDS CONTINUING THROUGH SATURDAY
MORNING. THIS WILL BE A SLOW MOVING SYSTEM AND AS A RESULT...THE
PERIOD OF STRONGER WIND IS EXPECTED TO LAST LONGER THAN NORMAL.
THE STRONGER WINDS ARE LIKELY TO LESSEN AND STRENGTHEN AGAIN
THROUGH TONIGHT AS BANDS OF ENERGY MOVE THROUGH THE REGION.

CAZ064-067-070200-
/O.EXA.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
INCLUDING THE CITIES OF...LAKEPORT...GRASS VALLEY...JACKSON
847 AM PST FRI FEB 6 2015

...WIND ADVISORY IN EFFECT UNTIL 7 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PST SATURDAY.

* WINDS: LOCAL SOUTHERLY WIND GUSTS UP TO AROUND 50 MPH IN THE
  MOTHERLODE AND 50 TO 70 MPH MAINLY OVER RIDGES IN LAKE COUNTY. 

* TIMING: STRONGEST WINDS THROUGH LATE AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: GRASS VALLEY...PLACERVILLE...JACKSON...
  LAKEPORT.

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA 
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013>015-063-066-068-070200-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
PARADISE...CHESTER...QUINCY
847 AM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: STRONGER WINDS INCREASING AND SPREADING SOUTHWARD 
  DURING THE DAY TODAY WITH THE STRONGEST WINDS LATE THIS 
  AFTERNOON AND EVENING. 

* LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY...ALDER 
  SPRINGS...PARADISE.

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016>019-069-070200-
/O.CON.KSTO.WI.Y.0001.150206T1800Z-150207T1500Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON...
MODESTO...BLUE CANYON
847 AM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WINDS: SOUTH 15 TO 25 WITH GUSTS TO 45 MPH IN THE VALLEY. WINDS
  OVER THE SIERRA 20 TO 30 MPH WITH GUSTS UP TO 60 MPH OR HIGHER.

* TIMING: WINDS INCREASING DURING THE DAY TODAY. THE STRONGEST 
  WINDS CAN BE EXPECTED FROM THIS AFTERNOON THROUGH THE EVENING 
  HOURS. 

* LOCATIONS INCLUDE: BLUE CANYON...STOCKTON...MODESTO... 
  SACRAMENTO...CHICO.

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
789 
WWUS76 KSTO 070207
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
607 PM PST FRI FEB 6 2015

...PACIFIC STORM SYSTEM TO BRING STRONG WINDS TO NORTHERN
CALIFORNIA TODAY AND EARLY SATURDAY...

CAZ013>019-063-064-066>069-071500-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...BURNEY...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO...ALDER SPRINGS...LAKEPORT...PARADISE...
GRASS VALLEY...JACKSON...CHESTER...QUINCY...BLUE CANYON
607 PM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: CONTINUING THROUGH 7AM.

* LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON...STOCKTON...
   MODESTO...SACRAMENTO...CHICO...REDDING...BURNEY...GRASS 
  VALLEY... JACKSON...LAKEPORT...ALDER SPRINGS...PARADISE.

* IMPACTS: DOWNED TREES AND POWERLINES...BLOWING DEBRIS... 
  DIFFICULT DRIVING CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSSACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
644 
WWUS76 KSTO 071215
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
415 AM PST SAT FEB 7 2015

CAZ013>019-063-064-066>069-071315-
/O.CAN.KSTO.WI.Y.0001.000000T0000Z-150207T1500Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...BURNEY...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO...ALDER SPRINGS...LAKEPORT...PARADISE...
GRASS VALLEY...JACKSON...CHESTER...QUINCY...BLUE CANYON
415 AM PST SAT FEB 7 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED BELOW ADVISORY LEVELS THIS MORNING FOR MOST OF
THE AREA. WINDS ARE EXPECTED TO DECREASE FURTHER THROUGH THE REST
OF THE MORNING. LOCAL BREEZY SOUTHERLY WINDS ARE EXPECTED DURING
THE DAY TODAY AT AROUND 10 TO 20 MPH WITH GUSTS TO AROUND 35 MPH.

$$

EK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 4, 9:29 PM PST, 6 hours 56 minutes earlier.

Area forecast discussion, Feb 4, 9:29 PM PST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
929 PM PST Wed Feb 4 2015

.Synopsis...
Dry weather will continue tonight in advance of a couple of
wet storm systems that will move through the region Thursday
through. Two waves of significant precipitation, heavy at times,
will move through the area Thursday into Saturday and Sunday into
Monday. Breezy winds and windy conditions will also be likely on
Friday.

&&

.Discussion...
A strong and deep system will begin to move into parts of
Northern California on Thursday. During the day the best chances
will be along the coastal range and over the far northern part of
the valley. The main focus through Thursday night looks like it
will stay over the coastal range and north end of the valley. We
may start to see some significant rainfall starting to accumulate
along the coastal range and through Western Shasta County during
this time period. Further south lower chances of rain for Thursday
night will exist but any rainfall is not expected to be
significant.

Moderate to heavy amounts of rainfall along the coastal range and
far northern interior will continue on Friday. Winds will be
increasing with gusts 50 to 75 mph over the ridges. Gusts up to
around 40 mph are expected for most of the Sacramento Valley with
up to around 50 mph over the far north end of the valley. The
southern end of the front will shift further south and inland late
in the day and in the evening. The main part of the first punch
for the southern areas will push inland Friday night into Saturday
morning. Friday and Friday night is the most likely day for any
flooding concerns to start, power outages, mud and rock slides,
and downed trees and tree limbs.

Moisture will continue to stream into the state on
Saturday to keep numerous showers over the upslope areas and
scattered showers during the day for the valley. The separation
between the two system looks like it may allow for some
thunderstorms to form over the interior areas on Saturday. This
may lead to some Flash Flooding concerns if they develop and some
higher rainfall totals is a few spots than currently forecasted.

Snow levels will generally be high but Friday night into Saturday
morning some heavier bands of precipitation may lower snow levels
below major pass levels in the Sierra Nevada at times. Significant
accumulations may be possible above 7500 feet during this time
period. One to two feet of snow over the higher elevations above
8000 feet looks possible...with over four feet for the isolated
peaks over 10000 feet. Rainfall totals with this first system will
be impressive over the south and southwest facing slopes with
amounts up to around 10 inches could be common over parts of Lake
County northward...Shasta County...Butte and Western Plumas
Counties. The far north end of the valley may get 4 to 6 inches
of rainfall while further south 2 to 3 inches with lessor amounts
as you move southward into the San Joaquin Valley.
&&

.Extended Discussion (Sunday through Wednesday)

System number 2 forecast to bring more precip to Norcal Sun/Sun
Nite as WAA interacts with the TPW plume oriented perpendicular
to the Sierra. WAA expected to keep snow above the major passes on
Sun...then lowering below the passes Sun nite and Mon as the main
upper level low moves into the Pac NW and a cold front trails
across Norcal. Storm #2 will generally not be as wet and windy as
storm #1...but with colder air moving over Norcal on Mon...there
is a chance of thunderstorms mainly in the Nrn half of the Sac
Vly...and into the NE foothills where the GFS progs negative LIs
and several hundred J/KG of CAPE in that area. Showers are
expected to linger into Mon Nite.

This system is progged to drop SEwd from the Pac NW into the Great
Basin on Tue. At the beginning of the EFP there is decent model
agreement in the synoptic pattern...but then model details vary.
These differences allow for faster/stronger ridging over Norcal by
Wed...and lighter Nly winds. The GFS would suggest breezy Nly
winds on Tue given the more Wly track of the upper low. For the
time being we are leaning towards a dry Tue...with warming temps
Tue into Wed. The ECWMF/GFS forecast the possible formation of a
Rex Block over portions of the West by the end of the week.   JHM

&&

.Aviation...

Light winds with a mix of VFR/MVFR conditions for the interior
region this evening. Broken to overcast high clouds over 10 kft
should inhibit widespread dense fog formation for Thu morning,
but we still expect patchy fog with local areas of IFR/LIFR
between 06z-18z for KSMF, KSAC, KSCK, KMOD vicinity. Southerly
winds will begin to increase after 18z. Light rain possibly
spreading over the coastal range and far north end of the valley
after 15z.

&&

.STO Watches/Warnings/Advisories...
flood watch from thursday evening through late friday night
burney basin / eastern shasta county...central sacramento
valley...clear lake/southern lake county...mountains
southwestern shasta county to northern lake county...northeast
foothills/sacramento valley...northern sacramento valley...
shasta lake area / northern shasta county...western plumas
county/lassen park.

&&

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.